# SDR AALA20040124

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Arced
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T802/25  FIRST OFFICERS WINDOW HEAT STARTED ARCHING ACROSS WINDOW AND WINDOW SHATTERED.  RETURNED TO STATION.  LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICERS WINDOW AND CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
